# SDR HALA2018040600140

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 26,462 hours, 4,139 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Not Reported
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL CHIP DETECTED ECAM DURING ENGINE SHUTDOWN.  REMOVED AND REPLACED THE NR 1 ENGINE SCAVENGE OIL FILTER ELEMENT.   TROUBLESHOT IAW TSM 79-20-00-810-823A.  ENG RUN AND LEAK CHECK OK. NO DEFECTS NOTED. OK FOR SERVICE.
